MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, IDEAL EYES ZOOM COUPLER, C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, IDEAL EYES ZOOM COUPLER, C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 1488020125
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was blurry image.The original device could not be used to complete the procedure.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: can't focus.Probable root cause: manufacturing/service nonconformity.Scratches / dents.Loose connections / gaps.Rough / chipping surfaces.Damage during cleaning.Use error.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG, IDEAL EYES ZOOM COUPLER, C-MOUNT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
benjamin ly
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key15083615
Report Number0002936485-2022-00421
Device Sequence Number14714532
Product Code GCJ
UDI-Device Identifier07613327061086
UDI-Public07613327061086
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1488020125
Device Catalogue Number1488020125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2022
Supplement Date Received by Manufacturer07/05/2022
Initial Report FDA Received Date07/22/2022
Supplement Report FDA Received Date10/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown